# SDR SWAA2022111570453

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 56,757 hours, 33,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE HANGING OUT THE BOTTOM OF COMPARTMENT / [01] REPOSISTIONED SLIDE IN COMPARTMENT PER AMM 25-66-01-400-804
